# SDR 9719499918

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 4990 · APU Oil System
- Part: B-Nut
- Condition: Loose
- Location: Apu Oil Line
- Stage of operation: CL
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

SMOKE DETECTOR IN AFT RIGHT LAVATORY ACTIVATED AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND APU OIL TEST PORT LINE B-NUT LOOSE.  MAINTENANCE TIGHTENED NUT AND REPLACED BOTH WATER SEPARATOR BAGS AND SOCKS, OPERATIONAL CHECK NORMAL.
